Vicodin and hair loss

Common Questions and Answers about Vicodin and hair loss

vicodin

Avatar f tn Experience knowledge and compassion are here, that is for sure. You know I was thinking this morning, if they say 30% (or whatever they say) have extreme hair loss and bad side effects, maybe the 70% that get off easier and are not here because they don't feel so bad so we don't hear from them. That was my thought for the day that I was trying to dwell on for some extra help and courage.
4768456 tn?1358921474 The best advice I could give you right now is to try and titrate down (ween off) the Vicodin cut down to one pill for 2 weeks, than a half pill for 2 weeks, than a quarter of a pill for 2 weeks, than don't take "Any" Vicodin at all. For your pain management I would recommend you speak to your Dr about seeing a licensed Physical Therapist. The sooner you get off the Vicodin, The Better.
Avatar m tn My physicican has only prescribed the ativan - I have obtained the pain pills and xanax through friends because of the anxitety and pain associcated with divorce and loss of a close friend. I''m sure my doc will get it alll stratighteend out but cant get appointment for several days and dont want to to too much harm. Botttom line - the pain pills work best, xananx second, and ativan (which is presrcribed doesnt work to well).
Avatar f tn It can cause malnutrition and therefore cause hair loss, and also autoimmune disorders, including those that cause hair loss. The dandruff and scabs suggest Celiac. You can try Nizoral shampoo, Dove shampoos, Loreal Vive shampoo, and/or Neutrogena shampoos. All have been helpful for me. If your scalp is extremely oily, you can control that just by doing a vinegar-water rinse at the end.
Avatar f tn Only in the past 20 days, hair fall has gone up. Does hair straightening dry out the hair causing lack of moisture and thus hair fall?? I truly hope that this is temporary as you mentioned!!
Avatar f tn I just finished Sovaldi and olysio and no hair loss at all, in fact hair looked great I do have hypothyroid which is familial, mother , daughters have it, Check your thyroid levels That can effect hair loss, dryness etc( even my eye brows and under arms thinned from hypothyroidism ) You may need to be on thyroid medication such as synthyroid if it is off
Avatar f tn I do know that suphites can cause hair loss and itchy scalp.But if you know that it was hair gel, and your hair hasn't grown back it may be aswell to speak to a dermatologist , I believe there are new products now may be helpful ..
Avatar f tn My hair has ALWAYS been so thick and moisturized and healthy and now its dry and frizzy and falling out! Its awful im so embarrassed it literally never stops falling out.
Avatar n tn If your thyroid gland is overactive or underactive, your hair may fall out. This hair loss usually can be helped by treatment thyroid disease. Hair loss may occur if male or female hormones, known as androgens and estrogens, are out of balance. Correcting the hormone imbalance may stop your hair loss. Many women notice hair loss about 3 months after they've had a baby. This loss is also related to hormones.
Avatar f tn Does Lithium cause Hair Loss? I just recently started it and I was wondering if it could be the reason my hair is breaking off so bad...I'm 22 I'd rather keep my hair...
Avatar n tn I have seen a local Derm who said there was no scarring on my scalp and no real skin issues associated with my hair loss. In 2004 I took a course of Roaccutane for acne and noticed some thinning after the course finished. I was told that this was a known side effect, but that the hair would grow back. It has been over four years!!! My hair is uniformly thinned out across the entire scalp.
Avatar n tn m natural with no chemicals in my hair and I have never had a problem with hair loss. I went from thick long hair to thin short hair. This is so sad. I'm not sure what to do because my skin has really cleared up from Doryx but if I continue to take it I will be bald with pretty skin! Not a great combination! Thanks for reviews!
Avatar f tn t experienced hair loss but have heard this is a (fairly rare) side effect. You should notify your neurologist and report this adverse event to Shared Solutions. Is it possible for you to switch to another DMD if this becomes intolerable?
400867 tn?1371753094 I have recently been on cymbalta for a few months and my hair loss was severe. In the morning my pillow was covered in hair. During the day my hair was constantly dropping. I dreaded washing my hair as the plug hole often became blocked. This side effect was giving me such stress.
Avatar f tn But when I google mirapex they say this drug does cause hair loss. Just wondering has anybody experienced hair loss taking mirapex and what has your doctor told you. Any help would be appreciated.
Avatar n tn Hi, Most people normally shed 50 to 100 hairs a day and this amount of hair loss should not cause noticeable thinning of the scalp hair. Hair thinning and loss could be due to increased rate of shedding compared to the rate of regrowth. This could be due to: hormonal changes, poor nutrition, diseases, certain medications, infections and stress.
Avatar m tn How likely is it to cause hair loss and is the hair loss it may have caused reversible?
Avatar m tn Methadone Detox and Hair Loss | eHow.com http://www.ehow.com/about_5313158_methadone-detox-hair-loss.
Avatar n tn Hair loss is not a side effect of Lithium, but a thyroid disorder will cause hair loss. See an Endocrinologist for an evaluation, If anything is out of whack in our endocrine systen it impacts all our major organs, as well as causing anxiety and depression. Take care.
Avatar m tn This has been very upsetting for me losing so much hair , but I was told that hair loss is a side effect of methadone, not sure about other opiates. I am weaning off my methadone, down to 22mgs and I notice my hair is just starting to come back in. Has this happened to any of you?